# SDR AALA982028

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  REPLACED FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
